Table of Contents
International Journal of Analysis
Volume 2013, Article ID 108623, 6 pages
http://dx.doi.org/10.1155/2013/108623
Research Article

Integral Estimates for the Potential Operator on Differential Forms

Department of Mathematics, Seattle University, Seattle, WA 98122, USA

Received 2 October 2012; Accepted 21 November 2012

Academic Editor: Tohru Ozawa

Copyright © 2013 Casey Johnson and Shusen Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We develop the local inequalities with new weights for the potential operator applied to differential forms. We also prove the global weighted norm inequalities for the potential operator in averaging domains and explore applications of our new results.